Alert archive / Mississippi / River Flood Warnings in 2022
River Flood Warning 3, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jan 20, 2022, 9:16 AM CST for George County, Greene County, Wayne County, Mississippi. It took effect at Jan 23, 2022, 12:00 AM CST. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 20, 2022, 9:16 AM CST (15:16 UTC)
- In effect from
- Jan 23, 2022, 12:00 AM CST
- Expired
- Jan 23, 2022, 10:27 AM CST
- In force
- 10 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 68 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chickasawhay River at Leakesville (LEKM6).
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
642
WGUS44 KMOB 201516
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
916 AM CST Thu Jan 20 2022
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-153-211530-
/O.NEW.KMOB.FL.W.0003.220123T0600Z-220123T1800Z/
/LEKM6.1.ER.220123T0600Z.220123T0600Z.220123T1200Z.NO/
916 AM CST Thu Jan 20 2022
...FLOOD WARNING IN EFFECT FROM LATE SATURDAY NIGHT TO EARLY SUNDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay At Leakesville.
* WHEN...From late Saturday night to early Sunday afternoon.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
* ADDITIONAL DETAILS...
- At 8:15 AM CST Thursday the stage was 16.3 feet.
- Forecast...The river is expected to rise above flood stage
early Sunday morning to a crest of 20.0 feet. It will then
fall below flood stage early Sunday afternoon.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$6 follow-up statements
189
WGUS84 KMOB 210357
FLSMOB
Flood Statement
National Weather Service Mobile AL
957 PM CST Thu Jan 20 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-153-220400-
/O.CON.KMOB.FL.W.0003.220123T0600Z-220123T1800Z/
/LEKM6.1.ER.220123T0600Z.220123T0600Z.220123T1200Z.NO/
957 PM CST Thu Jan 20 2022
...FLOOD WARNING REMAINS IN EFFECT FROM LATE SATURDAY NIGHT TO EARLY
SUNDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay At Leakesville.
* WHEN...From late Saturday night to early Sunday afternoon.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
* ADDITIONAL DETAILS...
- At 9:15 PM CST Thursday the stage was 16.1 feet.
- Forecast...The river is expected to reach flood stage late
Saturday night cresting at 20.0 feet. The river is then
forecast to fall below flood stage by Sunday morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
JEH305
WGUS84 KMOB 211446
FLSMOB
Flood Statement
National Weather Service Mobile AL
846 AM CST Fri Jan 21 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-153-221500-
/O.EXT.KMOB.FL.W.0003.220123T1800Z-220124T0600Z/
/LEKM6.1.ER.220123T1800Z.220123T1800Z.220124T0000Z.NO/
846 AM CST Fri Jan 21 2022
...FLOOD WARNING NOW IN EFFECT FROM SUNDAY AFTERNOON TO EARLY MONDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay At Leakesville.
* WHEN...From Sunday afternoon to early Monday morning.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
* ADDITIONAL DETAILS...
- At 8:15 AM CST Friday the stage was 16.8 feet.
- Forecast...The river is expected to rise above flood stage
early Sunday afternoon, cresting at a stage of 20.0 feet. It
will then fall below flood stage Sunday evening.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
CGAL813
WGUS84 KMOB 220136
FLSMOB
Flood Statement
National Weather Service Mobile AL
736 PM CST Fri Jan 21 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-153-230145-
/O.EXT.KMOB.FL.W.0003.220124T0600Z-220124T1800Z/
/LEKM6.1.ER.220124T0600Z.220124T0600Z.220124T1200Z.NO/
736 PM CST Fri Jan 21 2022
...FLOOD WARNING NOW IN EFFECT FROM LATE SUNDAY NIGHT TO EARLY
MONDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay At Leakesville.
* WHEN...From late Sunday night to early Monday afternoon.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
* ADDITIONAL DETAILS...
- At 7:15 PM CST Friday the stage was 17.4 feet.
- Forecast...The river is expected to reach flood stage
cresting at 20.0 feet late Sunday night. It is then forecast
to fall below flood stage Monday morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
JEH535
WGUS84 KMOB 221657
FLSMOB
Flood Statement
National Weather Service Mobile AL
1057 AM CST Sat Jan 22 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-153-231700-
/O.EXT.KMOB.FL.W.0003.220124T1200Z-220125T0000Z/
/LEKM6.1.ER.220124T1200Z.220124T1200Z.220124T1800Z.NO/
1057 AM CST Sat Jan 22 2022
...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING TO MONDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay At Leakesville.
* WHEN...From Monday morning to Monday evening.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
* ADDITIONAL DETAILS...
- At 10:15 AM CST Saturday the stage was 17.7 feet.
- Forecast...The river is expected to rise above flood stage
Monday morning, cresting at a stage of 20.0 feet. It will
then fall below flood stage by late Monday afternoon.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
CGAL953
WGUS84 KMOB 230316
FLSMOB
Flood Statement
National Weather Service Mobile AL
916 PM CST Sat Jan 22 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-153-240330-
/O.EXT.KMOB.FL.W.0003.220124T1800Z-220125T0600Z/
/LEKM6.1.ER.220124T1800Z.220124T1800Z.220125T0000Z.NO/
916 PM CST Sat Jan 22 2022
...FLOOD WARNING NOW IN EFFECT FROM MONDAY AFTERNOON TO EARLY
TUESDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay At Leakesville.
* WHEN...From Monday afternoon to early Tuesday morning.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
* ADDITIONAL DETAILS...
- At 8:15 PM CST Saturday the stage was 17.8 feet.
- Forecast...The river is expected to rise to flood stage early
Monday afternoon cresting at 20.0 feet. The river is then
forecast to fall below flood stage by Monday evening.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
JEH365
WGUS84 KMOB 231627
FLSMOB
Flood Statement
National Weather Service Mobile AL
1027 AM CST Sun Jan 23 2022
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene, Wayne and George
Counties.
MSC039-041-153-231730-
/O.CAN.KMOB.FL.W.0003.220124T1800Z-220123T1627Z/
/LEKM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1027 AM CST Sun Jan 23 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Chickasawhay At Leakesville.
* ADDITIONAL DETAILS...
- At 10:15 AM CST Sunday the stage was 17.9 feet.
- Forecast...The river is expected to crest at a stage of 17.9
feet this afternoon, which is below flood stage (20.0 feet).
- http://www.weather.gov/safety/flood
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
CGALWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jan 20, 5:29 AM CST, 3 hours 47 minutes earlier.
Area forecast discussion, Jan 20, 5:29 AM CST, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
529 AM CST Thu Jan 20 2022
.AVIATION...
12Z issuance...A strong cold front is expected to push to near
the I-65 corridor by around or shortly after 20.12Z this morning,
then across the remainder of the region through 20.18Z. Numerous
to widespread SHRA will develop along the front and ceilings will
quickly lower to IFR following frontal passage. Visibility may be
locally restricted to MVFR to IFR thresholds with the heavier rain
showers that develop. IFR ceilings should prevail through much of
the day but may lift to MVFR by mid to late afternoon. Northerly
winds will increase to 10-15 knots with some gusts over 20 knots
following the passage of the cold front. /21
&&
.PREV DISCUSSION... /issued 510 AM CST Thu Jan 20 2022/
NEAR TERM UPDATE /Now Through Friday/...The main highlights upfront for
the near term forecast include high rain chances today, temperatures
turning sharply colder, and the chance of freezing precipitation
impacts continuing to decrease across our local area tonight into
Friday morning.
Surface observations indicate that the much advertised cold front is
pushing southward into central MS and into northern AL as of 4 AM
CST early this morning. A zone of large scale ascent continues to
spread into interior portions of our forecast area early this
morning in advance of the frontal zone, and numerous rain showers
have pushed through much of interior southeast MS and southwest/
south central AL. There have even been one or two embedded
thunderstorms within the stronger convective bands. The front still
looks on track to move to about the I-65 corridor by around 6-8 AM
this morning, before clearing the rest of our forecast area by
around noon. Numerous to widespread coverage of rain showers will
spread across the rest of our CWA along the advancing front this
morning (a rumble or two of thunder cannot be ruled out south of the
front) with coverage gradually decreasing from northwest to
southeast late this morning and into this afternoon. Temperatures
will be turning much colder following the frontal passage and high
temperatures will likely occur early in the morning along and
northwest of I-65 before temperatures fall into the 40s (and even
upper 30s over Choctaw county) through the afternoon.
Short range and high resolution model solutions have really backed
off on the overrunning light freezing rain scenario inland tonight
into early Friday morning as drier air appears to be winning out.
The first band of ascent that will bring the round of rain showers
across our area today will push eastward into northern FL and
southern GA by early this evening. There should be a lull in
precipitation across our forecast area this evening in the wake of
this departing feature before the next shortwave trough that will be
moving across the northwestern Gulf of Mexico approaches our region
late tonight into Friday morning. As mentioned, the latest short
range and high resolution model solutions show ascent mainly
spreading across southern portions of our forecast area and our
adjacent coastal waters late tonight into Friday morning, so the
best chance of light measurable precipitation may be confined to
locations east of the I-65 corridor and along the coast. A very dry
layer of air in the 850-700 mb layer continues to be noted in
forecast soundings over interior areas and with no operational model
support for light precipitation, we have removed POPs over interior
portions of southeast MS and southwest/south central AL late tonight
through Friday morning. Forecast soundings are a little more moist
closer to the coast and there may be enough weak isentropic ascent
to allow for a few areas of light precipitation late tonight into
Wednesday morning south of a roughly Wiggins, MS to Luverne, AL
line, where we will carry 20-30% POPs. Temperatures may briefly drop
below freezing in a narrow zone from southern southeast MS through
the I-65 corridor in southwest AL, where a very brief period of
light freezing rain may be possible for a few hours (roughly 3 AM to
8 AM). Cannot rule out a hundredth or two of light freezing rain in
these areas, but given lack of model support for precipitation and
cold/dry advection near the surface (T/Td spreads increase with
dewpoints potentially fall into the mid 20s ), confidence is too low
to issue a Winter Weather Advisory on this shift. We will still
indicate a very limited/low light freezing rain impact in our local
graphics in the above mentioned area as the threat cannot be
entirely ruled out for a very light glaze on elevated bridges and
surfaces), but the overall light freezing rain threat with impacts
seems to be quite low.
A low chance of light rain should otherwise continue generally along
and southeast of the I-65 corridor Friday afternoon, with
temperatures very cold during the day only reaching around 40 to the
to lower 40s along and northwest of I-65 and perhaps a little warmer
in the mid 40s over southern and southeastern portions of the area.
/21
SHORT TERM /Friday night through Saturday night/...Arctic high
pressure will advance across the area and into the northern Gulf
of Mexico by Friday night behind a strong cold front. A secondary
southern stream shortwave will lift northeast out of Texas and
across the forecast area through Saturday morning. Moisture will
spread northeast across coastal areas Friday evening through
Friday night. Although temperatures will be cold, it appears that
they will remain just above freezing as light precipitation falls.
This should keep precipitation type all light rain from coastal
Alabama Friday evening moving east into the western Florida
Panhandle by late evening and persisting through Saturday morning.
There is a small potential that there could be a brief period of
light freezing rain or freezing drizzle across interior portions
of the western Florida Panhandle after midnight, but confidence in
this outcome remains very low. The most probable outcome for
Friday night is that any light rainfall will end prior to
temperatures dropping to freezing or below. Low temperatures will
range from the lower 20s across interior southeast Mississippi and
southwest Alabama, to the upper 20s/lower 30s along the I-10
corridor, and middle 30s along the immediate coast.
Light rain chances will end early Saturday morning along the
western Florida coast as the shortwave moves east. A return to
dry and cold weather is expected on Saturday with clouds gradually
clearing from west to east through the day. Temperatures will
range from the middle 40s over interior areas to lower 50s along
the coast. Brisk northeast winds will make conditions feel colder
than the forecast high temperatures.
By Saturday night, winds should diminish as high pressure settles
over the Deep South. Lighter winds over land along with clear skies
should support a very cold night. Low temperatures will drop to
around 20 degrees over interior southeast Mississippi into southwest
Alabama, the middle 20s along the I-10 corridor, to around 30
degrees along the coast. A hard freeze will be possible over
interior sections with freezing temperatures expected all the way
to the coast. Take all necessary precautions to protect against
these cold temperatures. /JLH
EXTENDED TERM /Sunday Through Wednesday/...We end the weekend and
start next week on a dry and cold note. Zonal flow aloft persists
through early next week until a shortwave ejects out of the Desert
Southwest on Monday. Winds aloft turn southwesterly by Tuesday ahead
of the approaching shortwave. The shortwave dampens out as it slides
across the region through the day on Tuesday. Down in the lower
levels, a surface high settles into the Southern Plains and Deep
South on Sunday. The high meanders east toward the western Atlantic
through the day on Monday as a surface low develops over the western
Gulf. Moisture steadily increases through the day on Monday as the
low slides along the northern Gulf. Despite increasing moisture, the
forecast remains dry during the day on Monday with increasing rain
chances as we head into the overnight hours and into Tuesday as the
low and associated moisture plume slide across the area. The area
dries back out on Wednesday.
High temperatures will remain on the cooler-side through the middle
part of next week in this pattern. Low temperatures tank into the
20s inland with low 30s at the coast Sunday night into Monday
morning with lows rebounding into the 30s and 40s the next night
with another round of temperatures in the 20s and 30s the following
two nights. 07/mb
MARINE...A moderate southerly flow is expected through early this
morning in advance of an approaching strong cold front. The front
will push across the marine area by this afternoon with moderate to
strong northerly flow returning after its passage through Saturday.
A Small Craft Advisory remains in effect for this afternoon through
Friday night for the Mobile Bay and the Mississippi Sound. We also
extended the Small Craft Advisory for coastal waters out 60 nm from
Thursday afternoon through Saturday morning. Northerly winds become
moderate Saturday night and Sunday before turning easterly to
southeasterly by Monday ahead of the next approaching system. /21
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through this afternoon for ALZ265-266.
FL...High Rip Current Risk through this afternoon for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory from noon today to noon CST Saturday for
GMZ650-655-670-675.
Small Craft Advisory from noon today to 6 AM CST Saturday for
GMZ630>632.
&&
This product is also available on the web at:
http://weather.gov/mobIn the hours before
Special weather statement, Jan 20, 5:57 AM CST, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
557 AM CST Thu Jan 20 2022
ALZ261>264-FLZ201-202-201245-
Baldwin Central AL-Baldwin Inland AL-Mobile Central AL-
Mobile Inland AL-Escambia Inland FL-Escambia Coastal FL-
557 AM CST Thu Jan 20 2022
...A strong thunderstorm will impact portions of east central Mobile,
central Baldwin and northwestern Escambia Counties through 645 AM
CST...
At 557 AM CST, National Weather Service doppler radar indicated
gusty showers 4 miles east of Chickasaw, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Prichard, Brent, Ensley, Saraland, Gonzalez, Chickasaw, Satsuma,
Spanish Fort, Loxley, Stapleton and Molino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3046 8722 3061 8791 3074 8793 3068 8799
3074 8803 3067 8802 3068 8803 3073 8804
3075 8804 3066 8812 3086 8806 3086 8790
3075 8792 3086 8789 3088 8730 3074 8731
3071 8727
TIME...MOT...LOC 1157Z 280DEG 32KT 3076 8800
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JLHSpecial weather statement, Jan 20, 6:05 AM CST, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
605 AM CST Thu Jan 20 2022
ALZ263>266-201300-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Mobile Central AL-
605 AM CST Thu Jan 20 2022
...A strong thunderstorm will impact portions of southwestern Mobile
and southwestern Baldwin Counties through 700 AM CST...
At 605 AM CST, National Weather Service doppler radar indicated
gusty showers over Tillmans Corner, moving southeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Downtown Mobile, Daphne, Tillmans Corner, Fairhope, Foley, Theodore,
Orange Beach, Bayou La Batre, Point Clear, Dauphin Island, Magnolia
Springs, Bon Secour, Coden, I10 And I65 and Alabama Port.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3024 8815 3024 8824 3026 8812 3026 8811
3033 8826 3037 8826 3028 8778 3030 8773
3048 8793 3035 8812 3038 8828 3061 8834
3071 8804 3062 8806 3063 8792 3064 8793
3072 8804 3073 8802 3073 8800 3028 8755
TIME...MOT...LOC 1205Z 331DEG 27KT 3059 8820
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JLHSpecial weather statement, Jan 20, 6:22 AM CST, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Mobile AL
622 AM CST Thu Jan 20 2022
ALZ264-266-FLZ202-201315-
Baldwin Coastal AL-Baldwin Central AL-Escambia Coastal FL-
622 AM CST Thu Jan 20 2022
...A strong thunderstorm will impact portions of southern Baldwin and
south central Escambia Counties through 715 AM CST...
At 622 AM CST, National Weather Service doppler radar indicated
gusty showers 4 miles northwest of Silverhill, or 5 miles east of
Daphne, moving southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pensacola, West Pensacola, Warrington, Foley, Goulding, Robertsdale,
Lillian, Myrtle Grove, Summerdale, Silverhill, Perdido Beach and
Elberta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3029 8750 3028 8756 3030 8745 3031 8744
3031 8750 3032 8743 3045 8736 3047 8742
3042 8740 3029 8756 3058 8789 3063 8783
3046 8722 3040 8721 3037 8732 3032 8720
TIME...MOT...LOC 1222Z 311DEG 29KT 3058 8783
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JLHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 10:58 AM CST | Winter Weather Advisory | MOB | George, Stone | 25 hr |
Nearby
River Flood Warnings in Mississippi, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.